# SDR ABXA9500245

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161220
- Condition: Defective
- Location: Nr 2 Hyd Pump
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER THE FLAPS WERE SELECTED TO 35 DEGREES, THE HYDRAULIC FLUID LEVEL IN THE MAIN RESERVOIR WENT TO STANDPIPE LEVEL.  FOUND DEFECTIVE O-RING AT THE NR 3 ENGINE HYDRAULIC PUMP INLET ELBOW.  REPLACED O-RING.  SERVICED, LEAK, AND OPS CHECKED SYSTEM IAW DC 8 MM CHAPTER 29.
